# SDR UHLA2012040200119

- Difficulty date: April 2, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 20,993 hours, 13,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION,  FRAME 11 COCKPIT FLOORBEAM AND CENTER SPLICE.  FABRICATED AND INSTALLED REPAIR DOUBLERS ON FRAME 11 IAW ETD 2012-170-004722 AND SRM 51-41-02 AND 51-43-01.
